# SDR SWIA202163962

- Difficulty date: November 21, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS477.00 STGR 21RH SPLICE HAS SEVERAL AREAS OF CORROSION (MARKED)      (C-CHECK RO 1/19/2022)    REMOVED AND INSTALLED NEW 21R STGR SPLICE AT FS477.00 P/N SH670-33252-1 REF DWG NO. SH670-30006 REV A, CRJ900 SRM51-42-06-001-001-A01 REV 38 JUL 25/2020,LEAK CHECK GOOD. / COMPLIED WITH TASK 51-900-1002-SKY
